# SDR SWAA117449

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 85,354 hours, 51,397 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Component: Spoiler, Boeing
- Component part number: 65C2525121A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 8 SPOILER DELAMINATED.  REMOVED AND REPLACED GROUND SPOILER PER MM.
